# SDR SWIA2020012147936

- Difficulty date: December 13, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FRAME CRACKED ABOVE PAX DOOR AT FS333 BETWEEN STGR0 AND   STGR1L          (C-CHECK)   RO:1/17/2020 / VERIFIED THE FRAME CRACK. REMOVED FRAME REF CRJ 200 SRM 51-42-06.   INSTALLED NEW FRAME SECTOR AT FS333 BETWEEN STGR 0 AND STGR 1L REF DWG AND SRM.
